I thought I just had a case of a cold virus or sinuses coming up. Now I am worried it is a side effect of Cymbalta. I take it for 3 months now and had quite good result so far. I am about to go on the long trip on the plane. Should I worry ? Thanks Dzoki
Hello dzokicyg. Flu like symptoms are considered to be a common side effect to taking Cymbalta. Its considered to be normal. In clinical studies its been reported that between 2 to 5% of users reported flu like symptoms. You might put in a call a call to your doctor or pharmacist, to confirm or ask thier opinion. Hope you feel better and have a good flight, pledge
I just started Cymbalta last week and my nose feels like I have a constant sinus cold. I also get cold/hot flashes all the time. I don't know if after 3 months it's related to the Cymbalta or not? Sorry, not much help. If you're flying there are meds that can help with ear pressure.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Apr 2018 • 11 answers
Updated 29 Sep 2018 • 19 answers
Updated 12 Feb 2013 • 13 answers
Updated 30 Apr 2018 • 3 answers
Updated 10 Nov 2016 • 9 answers